# SDR C8G2008F00009

- Difficulty date: August 5, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 8 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER  TAKEOFF, DURING CLIMB, OPERATION, THE NR 8 SLAT WOULD NOT RETRACT.  POST FLIGHT INSP WAS PERFORMED AND THE NR 8 SLAT ACTUATOR CONNECTOR WAS CLEANED AND SYSTEM WAS OPERATIONAL CHECKED WITH NO DEFECTS. NO OTHER DEFECTS WERE NOTED. AC WAS RETURNED TO SERVICE. (K)
